# SDR IPXA2024012413312

- Difficulty date: January 24, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 24,972 hours, 15,150 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Punctured
- Location: Lt Te Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H WING I/B FLAP, I/B AFT FLAP TRACK FAIRING O/B SIDE 30" FROM AFT END HAS 2"X2" DENT WITH 1/2" PUNCTURE. REMOVED DAMAGE AS NEEDED. FABRICATED NEW CORE PLUG AND INSTALLED WITH ADHESIVE PER SRM 57-20-35,  CURED AS REQUIRED. REPAIRED PER SRM 57-20-35. CURE COMPLETE. THIS CLEARS DEFERRAL. OK FOR CONTINUED SERVICE. REINSTALLED L/H WING I/B FLAP I/B AFT FLAP TRACK FAIRING IAW AMM 27-50-21/401
